MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned repeatedly reactive alinity s chagas results for five patients.The following data was provided: (b)(6) 2021 sid (b)(6) initial result (b)(6) s/co (reactive), repeated (b)(6) 2021 result (b)(6) s/co (reactive) and (b)(6) s/co (reactive; final assay interpretation repeatedly reactive) repeat confirmation runs using another method (unknown) pending.(b)(6) 2021 sid (b)(6) initial result (b)(6) s/co (reactive), repeated (b)(6) 2021 result (b)(6) s/co (reactive) and (b)(6) s/co (reactive; final assay interpretation repeatedly reactive) repeat confirmation runs using another method (unknown) negative.(b)(6) 2021 sid (b)(6) initial result (b)(6) s/co (reactive), repeated (b)(6) 2021 result (b)(6) s/co (reactive), repeated (b)(6) s/co (reactive; final assay interpretation repeatedly reactive) repeat confirmation runs using another method (unknown) pending.(b)(6) 2021 sid (b)(6) initial result (b)(6) s/co (reactive), repeated (b)(6) 2021 result (b)(6) s/co (reactive) and (b)(6) s/co (reactive; final assay interpretation repeatedly reactive) repeat confirmation runs using another method (unknown) positive.(b)(6) 2021 sid (b)(6) initial result (b)(6) s/co (reactive), repeated (b)(6) 2021 result (b)(6) s/co (reactive) and (b)(6) 2021 result (b)(6) s/co (reactive; final assay interpretation repeatedly reactive) repeat confirmation runs using another method (unknown) positive.It is unknown what the customer believes the correct result is for each patient.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Multiple patients were involved in this event.No patient demographic information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
An investigation was performed for false reactive results while using alinity s chagas, list number (ln) 6p08-50, lot 27175be00.A review of tickets was performed and identified normal complaint activity.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Review of field data was performed; the analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at oklahoma blood institute (obi), whole blood (wb) peer sites and across all customer sites using this lot.The specificity and reactive rate performance of lot 27175be00 at obi is within product requirements and comparable to the performance at peer sites.Further, aggregated performance of lot 27175be00 across all customer sites using this lot is within product requirements and comparable to the performance of other lots of the same assay.Performance of lot 27175be00: obi: irr: 0.072%; rrr: 0.072%; specificity: 99.928% peer sites (excluding obi): irr: 0.084%; rrr: 0.084%; specificity: 99.916% all customer sites: irr: 0.090%; rrr: 0.090%; specificity: 99.910% a review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity s chagas, list number (ln) 6p08-50, lot 27175be00 was identified.Section g has been updated to reflect personnel changes that have occurred subsequent to the initial submission.

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13056283
Report Number3002809144-2021-00711
Device Sequence Number13829543
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Catalogue Number06P08-50
Device Lot Number27175BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01,(B)(6)
Patient SexUnknown